NCLEX-style practice questions (RN): cram pack

Formula sheets, the key method steps for every topic and 40 practice problems, with full solutions at the back.

New problemsBack to the course

In the print window, choose “Save as PDF” to keep a copy on your device.

1Formulas and methods

Infection control & patient safety

Method

  1. Start with standard precautions for every patient: hand hygiene, PPE for the expected exposure, safe sharps.
  2. Add precautions by route: contact (gown, gloves), droplet (surgical mask), airborne (N95, negative-pressure room).
  3. Keep sterile items sterile: if in doubt, it is not sterile; replace, never wipe.
  4. Prevent harm in the environment: fall measures, restraints only as a last resort, RACE and PASS for fire.
  5. Check the rights of medication administration, two identifiers and extra safeguards for high-alert drugs; report errors and near misses.

Prioritization & delegation

Method

  1. Ask what will harm the patient soonest if nothing is done.
  2. Apply ABC (C-A-B in cardiac arrest), then Maslow: physiological needs before safety, safety before psychological needs.
  3. Compare the options: acute before chronic, unstable before stable, unexpected before expected, systemic before local, and check each finding against the patient’s baseline.
  4. Assess before you act unless it is an emergency; then choose the step the others depend on.
  5. For delegation, check the five rights: task, circumstance, person, directions and supervision. Assessment, teaching and evaluation stay with the RN.

Lab values & electrolytes

Method

  1. Compare the value with the laboratory’s own reference range, then with the patient’s baseline and trend.
  2. Check the sample: hemolysis, a delay, or blood drawn near an IV can give false results.
  3. Link the value to its typical signs and to the drugs and conditions that cause it.
  4. Look for interactions: low potassium or magnesium increases digoxin toxicity; dehydration raises lithium.
  5. Act on the patient: assess, hold a drug if the level is unsafe, read back critical values and inform the prescriber.

Med-surg: cardiovascular & respiratory

Method

  1. Name the problem: pump failure, blocked artery, rhythm, clot, airway narrowing, infection or a device problem.
  2. Check the danger signs first: hypoxia, hypotension, chest pain, new confusion, a cold pulseless limb.
  3. Match the oxygen to the patient: 94–98% for most, 88–92% for those at risk of CO₂ retention.
  4. Link each drug to its test and its risk: warfarin and INR, heparin and aPTT and platelets, diuretics and potassium.
  5. Choose the safe first action, then escalate and reassess.

Med-surg: neuro, endocrine & renal

Method

  1. Check the glucose in every patient with new confusion, weakness or a seizure.
  2. Use the level of consciousness as the earliest warning of brain trouble; pupils and Cushing’s triad come late.
  3. For diabetes emergencies, separate DKA (ketones, acidosis) from HHS (very high osmolality, dehydration); give fluids first.
  4. For sodium and water, decide whether ADH is in excess (SIADH) or missing (DI), and correct chronic changes slowly.
  5. For kidney problems, sort the cause into pre-renal, intrinsic or post-renal, and watch potassium and fluid.

Med-surg: GI, perioperative & oncology

Method

  1. Ask what could be hidden: internal bleeding, infection without fever, hypoventilation behind a normal SpO₂.
  2. Use the timing after surgery to narrow the complications: bleeding in hours, chest problems in days, wound and leak problems later.
  3. For pain, assess, treat with multimodal analgesia, reassess, and monitor sedation with every opioid.
  4. For cancer patients, treat any illness during the nadir as neutropenic sepsis and know the oncological emergencies.
  5. For burns, count only partial- and full-thickness areas, start the Parkland clock at the time of the burn and titrate to urine output.

Maternity & obstetric nursing

Method

  1. Place the woman in time: weeks of pregnancy, stage of labour or day after birth, and decide what is normal at that point.
  2. Look for the patient in danger: the mother, the fetus or the newborn, or more than one of them.
  3. Link the finding to its cause: VEAL CHOP for decelerations, the four Ts for bleeding, BUBBLE-HE after birth.
  4. Choose the action that improves blood flow and oxygen first (side-lying, stopping oxytocin, fundal massage), then escalate.

Pediatric nursing

Method

  1. Note the child’s age first: it sets the normal vital signs, the milestones and the right pain scale.
  2. Assess airway, breathing and circulation, remembering that children compensate and then deteriorate fast.
  3. Match the action to the development stage and involve the family.
  4. Check that the answer is safe for a child: weight-based, no aspirin in viral illness, no codeine under 12.

Mental health nursing

Method

  1. Decide whether there is an immediate risk: suicide, violence, a drug emergency or a physical illness.
  2. Act on safety first: observe, remove means, de-escalate, stop a harmful drug, get help.
  3. Choose the therapeutic response: acknowledge feelings, present reality, avoid false reassurance and “why” questions.
  4. Respect rights: the least restrictive option, consent and confidentiality with its limits.

Nursing math & unit conversions

Metric steps
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
Weight and length
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
Household measures
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
Temperature
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24-hour clock
PM hours 1–11: add 12; 12 AM = 00:xx; 12 PM = 12:xx
Dose rate
mcg/min × 60/1000 = mg/h
Laboratory factors
glucose 1 mmol/L = 18 mg/dL; creatinine 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

Method

  1. Write the given quantity with its unit and the unit you want.
  2. Pick the equivalent: 1000 between kg, g, mg and mcg or L and mL; 1 kg = 2.2 lb; 1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 240 mL.
  3. Write it as a fraction so that the unwanted unit cancels; for a rate, use one fraction per unit that changes.
  4. Check the direction: a smaller unit gives a bigger number.
  5. Round only the final answer, to the precision the question names.

Dosage calculations

Dose from strength
volume = dose / strength
Weight-based dose
dose = mg/kg × body weight
Tablets
number = dose / tablet strength
Units
1 g = 1000 mg, 1 mg = 1000 mcg

Method

  1. Convert the ordered dose and the stock strength to the same unit.
  2. Use desired over have times quantity: (D/H) × Q.
  3. For weight-based doses, multiply by the weight in kg first, then divide the daily dose by the number of doses.
  4. Estimate first and check that the answer is reasonable.

IV infusion rates

Pump rate
mL/h = volume (mL)/time (h)
Drip rate
drops/min = volume (mL) × drop factor / time (min)
Infusion time
time (h) = volume (mL)/rate (mL/h)

Method

  1. Pump rate in mL/h: volume divided by time in hours.
  2. Drip rate in drops/min: volume × drop factor divided by time in minutes.
  3. For time remaining: volume left divided by the rate.
  4. Round as the question or the equipment requires.

Pediatric & critical-care dosing

Daily dose
mg/day = mg/kg/day × weight (kg)
Doses per day
number = 24 h / dosing interval (h)
Pounds to kilograms
kg = lb / 2.2
Infusion concentration
units/mL = units in bag / bag volume
Pump rate
mL/h = dose per hour / concentration
Titrated drip
mL/h = mcg/kg/min × kg × 60 / (mcg/mL)
Dose from pump rate
mcg/kg/min = mL/h × (mcg/mL) / (60 × kg)
Units
1 mg = 1000 mcg

IV fluids & fluid balance

Holliday–Segar per hour
4 mL/kg (first 10 kg) + 2 mL/kg (next 10 kg) + 1 mL/kg (each kg above 20)
Holliday–Segar per day
100 / 50 / 20 mL/kg for the same bands
Fluid balance
intake − output
Ice chips
count as half their volume
Urine output
mL/kg/h = mL / (kg × h)
Infusion time
time (h) = volume left (mL) / rate (mL/h)
Volume infused
mL = rate × time

Clinical assessment scores

Glasgow Coma Scale
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
APGAR
5 signs × 0–2 = 0–10; 7–10 reassuring, 4–6 moderately abnormal, 0–3 low
Braden scale
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 at risk
Morse fall scale
falls 25, diagnosis 15, aid 15/30, IV 20, gait 10/20, mental status 15
NEWS2 risk
0–4 low; single 3 low–medium; 5–6 medium; ≥ 7 high
Mean arterial pressure
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
Pulse pressure and shock index
PP = SBP − DBP, SI = HR/SBP
Body mass index
BMI = kg/m² = 703·lb/in²

Method

  1. Find the score sheet that the question uses and its range (GCS 3–15, APGAR 0–10, Braden 6–23, Morse 0–125).
  2. Score every item separately, matching the description to its level.
  3. Add the item scores and check that the total lies inside the range.
  4. Apply the cut-offs: for NEWS2 also look for any single parameter scoring 3.
  5. For derived values use MAP = (SBP + 2·DBP)/3, PP = SBP − DBP, SI = HR/SBP and BMI = kg/m².

Arterial blood gas interpretation

Normal ranges
pH 7.35–7.45, PaCO₂ 35–45 mmHg (4.7–6.0 kPa), HCO₃⁻ 22–26 mmol/L
ROME
Respiratory: PaCO₂ opposite to pH; Metabolic: HCO₃⁻ equal to pH
Winter’s formula
PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2
Metabolic alkalosis
PaCO₂ ≈ 0.7·HCO₃⁻ + 21
Anion gap
AG = Na⁺ − (Cl⁻ + HCO₃⁻) ≈ 8–12
Albumin-corrected gap
AG + 2.5·(4.0 − alb g/dL) = AG + 0.25·(40 − alb g/L)
Delta ratio
(AG − 12)/(24 − HCO₃⁻)
P/F ratio
PaO₂/FiO₂
Alveolar gas equation
PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8
Serum osmolality
2·Na⁺ + glucose + urea (2·Na⁺ + glucose/18 + BUN/2.8)

Method

  1. Read the pH: below 7.35 is acidosis, above 7.45 alkalosis.
  2. Find the value that explains it: PaCO₂ moving opposite to the pH is respiratory, HCO₃⁻ moving with the pH is metabolic.
  3. Look at the other value: normal means uncompensated, abnormal in the compensating direction means partial compensation, and a normal pH with both abnormal means full compensation.
  4. In a metabolic acidosis, compare PaCO₂ with Winter’s formula, 1.5·HCO₃⁻ + 8 ± 2, and calculate the anion gap Na⁺ − (Cl⁻ + HCO₃⁻).
  5. Check a high anion gap with the delta ratio and, when albumin is low, with the corrected gap.

ECG rhythm strip interpretation

Paper (25 mm/s, 10 mm/mV)
1 small box = 0.04 s, 1 large box = 0.20 s, 10 mm = 1 mV
Heart rate, regular rhythm
300 ÷ large boxes = 1500 ÷ small boxes = 60 ÷ RR (s)
Heart rate, irregular rhythm
QRS complexes in 6 s × 10
Normal PR interval
0.12–0.20 s
Normal QRS duration
< 0.12 s
QTc (Bazett)
QT/√RR
QTc (Fridericia)
QT/∛RR
QTc (Framingham)
QT + 154·(1 − RR)
Sinus rates
bradycardia < 60, normal 60–100, tachycardia > 100 /min
Escape rates
junctional 40–60, ventricular 20–40 /min
Fast rhythms
SVT 150–250 /min (narrow), VT > 100 /min (wide)

Method

  1. Rate: for a regular rhythm divide 300 by the large boxes or 1500 by the small boxes between two R waves; for an irregular rhythm count the QRS complexes in 6 seconds and multiply by 10.
  2. Rhythm: compare the R–R intervals. Equal is regular; a repeating pattern is regularly irregular; no pattern at all is irregularly irregular.
  3. P waves: is there an upright P wave in lead II before every QRS, all alike? Look for fibrillatory or sawtooth waves, inverted P waves and P waves without a QRS.
  4. PR interval: from the start of P to the start of the QRS, normally 0.12–0.20 s and constant. Watch whether it lengthens, stays fixed before a dropped beat, or varies at random.
  5. QRS duration: below 0.12 s is narrow; 0.12 s or more is wide. Then name the rhythm, and for the QT use QTc = QT/√RR (Bazett) with times in seconds.

2Practice problems

1.Nursing fundamentalsMedium

Why are older adults at higher risk of dehydration?

  1. ATheir kidneys hold on to more water
  2. BThey lose less water through the skin
  3. CTheir sense of thirst is often reduced
  4. DThey usually drink more than younger adults
2.Nursing fundamentalsHard

An older patient with diarrhoea for three days is dizzy on standing and passing small amounts of dark urine. What is the most likely problem?

  1. ADehydration from fluid loss
  2. BNormal ageing that needs no action
  3. CUrinary retention caused by a full bladder
  4. DFluid overload from drinking too much
3.Infection control & patient safetyMedium

Which PPE does a nurse wear when giving an IV chemotherapy drug?

  1. ATwo pairs of chemotherapy-tested gloves and a disposable impermeable gown
  2. BA reusable cloth gown and one pair of gloves
  3. CA surgical mask and no gloves
  4. DOne pair of standard latex gloves, changed after the infusion is started
4.Infection control & patient safetyHard

A patient on airborne precautions needs an urgent CT scan. Which plan is correct?

  1. APatient masked, CT warned in advance, staff in respirators
  2. BPatient goes unmasked, and the CT room is cleaned the next day
  3. CThe scan is postponed until the patient is no longer infectious
  4. DPatient wears an N95 respirator, so staff need no protection
5.Prioritization & delegationMedium

Which medication order should the nurse question?

  1. APotassium chloride by IV push
  2. BPotassium chloride diluted in an IV bag via a pump
  3. CPotassium chloride oral solution diluted in juice
  4. DOral potassium chloride with food
6.Prioritization & delegationHard

An older patient with pneumonia is newly confused. Which action comes first?

  1. AApply wrist restraints to stop the patient pulling at the IV
  2. BCheck oxygen saturation and the other vital signs
  3. CGive a prescribed as-needed sedative
  4. DAsk the family whether this is normal for the patient
7.Clinical nursingMedium

Why is continuous bladder irrigation used after a transurethral resection of the prostate (TURP)?

  1. ATo give antibiotics directly into the kidneys
  2. BTo stretch the bladder back to its normal size
  3. CTo measure the patient's kidney function
  4. DTo stop blood clots from blocking the catheter
8.Clinical nursingHard

An older patient has fallen several times since starting a new medicine. Which drug group is most likely to contribute?

  1. ABenzodiazepine sleeping tablets
  2. BLubricating eye drops
  3. CEmollient creams applied to the legs
  4. DVitamin D supplements
9.Lab values & electrolytesMedium

A patient with sepsis has a lactate of 2.1 mmol/L on admission and 4.3 mmol/L two hours later, despite IV fluids. What does this suggest?

  1. AWorsening tissue perfusion that needs urgent reporting
  2. BImproving circulation as the fluids start to work
  3. CA normal response to IV fluids in the first hours
  4. DExpected muscle activity from shivering in fever
10.Lab values & electrolytesHard

A patient on a thiazide diuretic has a sodium of 129 mEq/L, a potassium of 3.2 mEq/L and feels weak. Which explanation fits best?

  1. AThe patient has primary hyperaldosteronism with high sodium
  2. BThe diuretic is causing sodium and potassium loss
  3. CThe patient is overhydrated from IV fluids only
  4. DThe results are typical of kidney failure
11.PharmacologyMedium

Why are patients taking simvastatin often advised to avoid large amounts of grapefruit juice?

  1. AGrapefruit makes the tablet dissolve in the mouth
  2. BGrapefruit speeds up simvastatin breakdown in the liver, so the drug stops working
  3. CGrapefruit blocks cholesterol absorption and causes low cholesterol
  4. DGrapefruit inhibits CYP3A4 in the gut, raising simvastatin levels and myopathy risk
12.PharmacologyHard

Beta-lactam antibiotics show time-dependent killing. What does this mean for administration?

  1. ADoses can be given at any time as long as the daily total is right
  2. BDoses should be given on time at evenly spaced intervals
  3. CA single very large daily dose works best
  4. DDoses should be given only when the patient has a fever
13.Med-surg: cardiovascular & respiratoryMedium

Why should a simple face mask not be used with an oxygen flow below about 5 L/min?

  1. AThe mask delivers too much oxygen at low flows
  2. BOxygen cannot be humidified at low flows
  3. CThe elastic strap is too loose at low flows
  4. DExhaled CO₂ can collect in the mask and be rebreathed
14.Med-surg: cardiovascular & respiratoryHard

A nurse is planning care for four patients. Which patient should be assessed first?

  1. AA patient with COPD whose SpO₂ fell from 90% to 83% with new drowsiness
  2. BA patient with stable heart failure waiting for the daily weight
  3. CA patient with controlled hypertension asking about salt
  4. DA patient with a venous ulcer due for a dressing change
15.Med-surg: neuro, endocrine & renalMedium

Why does a patient with untreated hypothyroidism need extra care when given opioids or sedatives?

  1. AThese drugs make the thyroid gland overactive
  2. BThey clear the drugs too fast, so higher doses are needed
  3. CThere is no difference compared with other patients
  4. DThey break the drugs down slowly and are more sensitive to them
16.Med-surg: neuro, endocrine & renalHard

At 03:00 a patient's glucose is 3.6 mmol/L, but before breakfast it is high. They take a long-acting insulin in the evening. What should the nurse do?

  1. AStop all insulin permanently and monitor glucose four-hourly
  2. BIgnore the night reading and act on the morning value only
  3. CTreat the low and report the pattern so the evening dose is reviewed
  4. DGive extra insulin at 03:00 because the morning value will be high
17.Med-surg: GI, perioperative & oncologyMedium

When is cold therapy most useful for pain?

  1. AOver numb areas where sensation is lost
  2. BSoon after an acute soft tissue injury, to reduce swelling
  3. CDirectly on skin with poor circulation
  4. DFor long-term muscle stiffness, applied continuously for several hours
18.Med-surg: GI, perioperative & oncologyHard

A bag of parenteral nutrition runs out and the next one will not arrive for several hours. Which risk should the nurse anticipate?

  1. ASevere hyperkalaemia
  2. BRaised intracranial pressure
  3. CRebound hypoglycaemia
  4. DAcute urinary retention
19.Maternity & obstetric nursingMedium

Which drug is a known teratogen that must be stopped before a planned pregnancy?

  1. AParacetamol (acetaminophen)
  2. BIsotretinoin
  3. CLevothyroxine
  4. DFolic acid
20.Maternity & obstetric nursingHard

Why does the foramen ovale close soon after birth?

  1. ALeft atrial pressure rises above right atrial pressure
  2. BProstaglandin levels rise in the newborn's blood
  3. CThe umbilical vein carries more blood to the heart
  4. DBlood flow to the lungs decreases after birth
21.Pediatric nursingMedium

If the MMR and varicella vaccines are not given on the same day, what is the general rule?

  1. ANever give both vaccines in the same year
  2. BGive the second within 24 hours of the first
  3. CSeparate them by at least 4 weeks
  4. DSeparate them by at least 1 week
22.Pediatric nursingHard

A school-age child takes methylphenidate for ADHD. Which teaching point is most important?

  1. ATake it at bedtime to help sleep
  2. BStop it on school days only
  3. CTake the dose in the morning, and monitor appetite, sleep and growth
  4. DDouble the dose on days with tests at school to improve concentration further
23.Mental health nursingMedium

A patient asks the nurse for her home phone number so they can keep in touch after discharge. What is the best response?

  1. A"I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
  2. B"I'll give you my number, but please only call me at weekends when I'm not working, and keep it short."
  3. C"Of course, as long as you don't tell the other patients."
  4. D"That would be against the rules, so please stop asking about it."
24.Mental health nursingHard

A patient's lithium level is 1.8 mmol/L. He says he feels fine apart from mild nausea. What should the nurse do?

  1. AIncrease the dose to prevent relapse
  2. BWithhold the next dose and inform the prescriber promptly
  3. CGive the next dose, since he feels fine
  4. DRepeat the test in 1 month
25.Nursing math & unit conversionsMedium
12345678910111221:15?8:15 PM9:15 AM11:15 PM9:15 PM

Practice exercise (made-up values, not clinical guidance). A dose is charted at 21:15 (24-hour clock). Which entry is the same time on the 12-hour clock? Click it.

21:15
  1. 18:15 PM
  2. 29:15 AM
  3. 311:15 PM
  4. 49:15 PM
26.Nursing math & unit conversionsHard
00:0022:1505:20t = ?

Practice exercise (made-up values, not clinical guidance). An infusion starts at 22:15 and finishes at 05:20 the next morning (24-hour clock). How many minutes t did it run?

22:1505:20
t = min
27.Dosage calculationsMedium
024681010 mL

A child weighing 34 kg is prescribed 2.5 mg/kg of a drug. The stock solution contains 25 mg/mL. Draw up the dose: what volume V do you give?

34 kg2.5 mg/kg25 mg/mL
V = mL
28.Dosage calculationsHard
200 mg/5 mLV = ? mL

A child weighing 12 kg is prescribed 12.5 mg/kg per dose of an oral suspension that contains 200 mg in 5 mL. What volume V do you give? Round to one decimal place.

12 kg12.5 mg/kg200 mg/5 mL
V = mL
29.IV infusion ratesMedium
V = ?60 gtt/mL50 gtt/min8 h

A drip runs at 50 gtt/min through a set of 60 gtt/mL. How many millilitres V does the patient receive in 8 hours?

50 gtt/min60 gtt/mL8 h
V = mL
30.IV infusion ratesHard
300 mL60 gtt/mL32 gtt/mint = ? h

A drip runs at 32 gtt/min through a set of 60 gtt/mL. There are 300 mL left in the bag. How many hours t until it is empty? Round to one decimal place.

32 gtt/min60 gtt/mL300 mL
t = h
31.Pediatric & critical-care dosingMedium
heparin 1 000 units/mL80 units/kg · 89 kg → V = ? mL

Practice exercise (made-up values, not clinical guidance). A practice protocol calls for a heparin bolus of 80 units/kg for a patient who weighs 89 kg. The vial contains 1 000 units/mL. What volume V do you draw up? Round to one decimal place.

80 units/kg89 kg1 000 units/mL
V = mL
32.Pediatric & critical-care dosingHard
50 mg250 mLnitroglycerin? mL/h90 kg15 mcg/min

Practice exercise (made-up values, not clinical guidance). A patient who weighs 90 kg has an order for nitroglycerin at 15 mcg/min. The bag contains 50 mg in 250 mL. Find the pump rate R in mL/h. Round to one decimal place.

50 mg/250 mL15 mcg/min90 kg
R = mL/h
33.IV fluids & fluid balanceMedium
IntakeOutput8-hour shiftwater350 mLjuice100 mLIV infusion75 mL/h × 8 hIV antibiotic1 × 100 mLurine325 mLurine250 mL

Practice exercise (made-up values, not clinical guidance). The record shows a patient's intake and output for one 8-hour shift. The IV infusion ran at the rate shown for the whole shift. Find the fluid balance B = intake − output in mL (a negative answer means a net loss).

water: 350 mLjuice: 100 mLIV infusion: 75 mL/h × 8 hIV antibiotic: 1 × 100 mLurine: 325 mLurine: 250 mL
B = mL
34.IV fluids & fluid balanceHard
1000 mL→ 50 mL/hstart 18:30ttotal​ = ? h125 mL/h × 2 h

Practice exercise (made-up values, not clinical guidance). A 1000 mL infusion starts at 18:30 at 125 mL/h. After 2 hours the rate is changed to 50 mL/h and is not changed again. How many hours t after the start will the bag be empty? Round to one decimal place.

1000 mL125 mL/h · 2 h50 mL/h
t = h
35.Clinical assessment scoresMedium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 23/min, SpO₂ 86% on supplemental oxygen, blood pressure 88/52 mmHg, pulse 140/min, alert, temperature 35.2 °C. What is the NEWS2 total score?

RR 23SpO₂ 86%O₂SBP 88HR 140AT 35.2 °C
NEWS2 =
36.Clinical assessment scoresHard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
37.Arterial blood gas interpretationMedium
pH7.357.457.19PaCO₂mmHg354543HCO₃⁻mmol/L222616uncompensatedpartially compensatedfully compensated

A practice arterial blood gas shows pH 7.19, PaCO₂ 43 mmHg (5.7 kPa) and HCO₃⁻ 16 mmol/L. The primary disorder is metabolic acidosis. How far is it compensated? Click your answer.

pH 7.19PaCO₂ 43 mmHg (5.7 kPa)HCO₃⁻ 16 mmol/L
  1. 1uncompensated
  2. 2partially compensated
  3. 3fully compensated
38.Arterial blood gas interpretationHard

Practice values: Na⁺ 144, Cl⁻ 111, HCO₃⁻ 13 mmol/L and albumin 28 g/L. Find the albumin-corrected anion gap AGc = AG + 0.25·(40 − albumin).

Na⁺ 144 mmol/LCl⁻ 111 mmol/LHCO₃⁻ 13 mmol/Lalbumin 28 g/L
AGc = mmol/L
39.ECG rhythm strip interpretationMedium
II25 mm/s · 10 mm/mVventricular tachycardiaatrial flutter, 2:1 conductionsupraventricular tachycardia (SVT)atrial fibrillation

Interpret this lead II rhythm strip. Which rhythm is it? Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1ventricular tachycardia
  2. 2atrial flutter, 2:1 conduction
  3. 3supraventricular tachycardia (SVT)
  4. 4atrial fibrillation
40.ECG rhythm strip interpretationHard
II25 mm/s · 10 mm/mVfirst-degree AV blockjunctional rhythmsecond-degree AV block type I (Wenckebach)third-degree (complete) AV block

This lead II strip shows a conduction problem between the atria and the ventricles. Which rhythm is it? Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1first-degree AV block
  2. 2junctional rhythm
  3. 3second-degree AV block type I (Wenckebach)
  4. 4third-degree (complete) AV block

3Solutions

1.Nursing fundamentals

Answer: C · Their sense of thirst is often reduced

Why this is the answer

Ageing blunts thirst and reduces body water and the kidneys' ability to concentrate urine. Older patients often need to be offered and helped with drinks.

Answer

C · Their sense of thirst is often reduced
2.Nursing fundamentals

Answer: A · Dehydration from fluid loss

Why this is the answer

Diarrhoea causes loss of water and electrolytes. Postural dizziness and concentrated low-volume urine show dehydration, which needs fluid replacement, electrolyte checks and close monitoring.

Answer

A · Dehydration from fluid loss
3.Infection control & patient safety

Answer: A · Two pairs of chemotherapy-tested gloves and a disposable impermeable gown

Why this is the answer

Hazardous drugs can be absorbed through the skin or inhaled. Staff wear double chemotherapy-tested gloves and a disposable, low-permeability gown, with eye and face protection if splashing is possible.

Answer

A · Two pairs of chemotherapy-tested gloves and a disposable impermeable gown
4.Infection control & patient safety

Answer: A · Patient masked, CT warned in advance, staff in respirators

Why this is the answer

Urgent tests are not delayed, but the patient wears a surgical mask to contain particles, the route is planned, and the receiving staff are informed so they can protect themselves and other patients.

Answer

A · Patient masked, CT warned in advance, staff in respirators
5.Prioritization & delegation

Answer: A · Potassium chloride by IV push

Why this is the answer

Potassium chloride must never be given by IV push, because a rapid dose can cause cardiac arrest. It is diluted and given slowly through an infusion pump.

Answer

A · Potassium chloride by IV push
6.Prioritization & delegation

Answer: B · Check oxygen saturation and the other vital signs

Why this is the answer

New confusion can be caused by hypoxia, sepsis or low blood glucose. Assessing oxygenation and vital signs comes first. Restraints and sedatives treat the behavior, not the cause, and can make delirium worse.

Answer

B · Check oxygen saturation and the other vital signs
7.Clinical nursing

Answer: D · To stop blood clots from blocking the catheter

Why this is the answer

Irrigation dilutes blood and flushes out clots so the catheter does not block. Output must be measured carefully and urine output calculated by subtracting the irrigation volume.

Answer

D · To stop blood clots from blocking the catheter
8.Clinical nursing

Answer: A · Benzodiazepine sleeping tablets

Why this is the answer

Sedatives, hypnotics, antipsychotics and drugs that lower blood pressure increase falls risk. A medication review is part of every falls assessment.

Answer

A · Benzodiazepine sleeping tablets
9.Lab values & electrolytes

Answer: A · Worsening tissue perfusion that needs urgent reporting

Why this is the answer

A rising lactate despite fluids suggests ongoing tissue hypoperfusion and worsening sepsis or septic shock. The nurse reports it at once; further fluids, vasopressors and source control may be needed, and lactate is remeasured.Checked against: Lactate Test · MedlinePlus (NIH) (2024); Septic shock · MedlinePlus (NIH) (2025)

Answer

A · Worsening tissue perfusion that needs urgent reporting
10.Lab values & electrolytes

Answer: B · The diuretic is causing sodium and potassium loss

Why this is the answer

Thiazide diuretics commonly cause hyponatremia and hypokalemia, especially in older adults. The nurse reports the results, and the prescriber reviews the drug and electrolyte replacement.Checked against: Thiazide Diuretics · StatPearls (NCBI Bookshelf) (2025)

Answer

B · The diuretic is causing sodium and potassium loss
11.Pharmacology

Answer: D · Grapefruit inhibits CYP3A4 in the gut, raising simvastatin levels and myopathy risk

Why this is the answer

Grapefruit compounds inhibit intestinal CYP3A4, so more simvastatin is absorbed. Higher levels increase the risk of muscle damage; drugs such as some calcium channel blockers and ciclosporin are also affected.

Answer

D · Grapefruit inhibits CYP3A4 in the gut, raising simvastatin levels and myopathy risk
12.Pharmacology

Answer: B · Doses should be given on time at evenly spaced intervals

Why this is the answer

For beta-lactams, efficacy depends on the time the drug level stays above the minimum inhibitory concentration. Evenly spaced, on-time doses, or extended infusions, support this.

Answer

B · Doses should be given on time at evenly spaced intervals
13.Med-surg: cardiovascular & respiratory

Answer: D · Exhaled CO₂ can collect in the mask and be rebreathed

Why this is the answer

Simple face masks need about 5–10 L/min to wash exhaled CO₂ out of the mask. At lower flows the patient may rebreathe CO₂; a nasal cannula is more appropriate for low flows.

Answer

D · Exhaled CO₂ can collect in the mask and be rebreathed
14.Med-surg: cardiovascular & respiratory

Answer: A · A patient with COPD whose SpO₂ fell from 90% to 83% with new drowsiness

Why this is the answer

A falling saturation with new drowsiness suggests acute respiratory failure, possibly with hypercapnia, and needs immediate assessment. The other patients are stable and their needs can wait briefly.

Answer

A · A patient with COPD whose SpO₂ fell from 90% to 83% with new drowsiness
15.Med-surg: neuro, endocrine & renal

Answer: D · They break the drugs down slowly and are more sensitive to them

Why this is the answer

In hypothyroidism, drug metabolism is slowed, and patients are more sensitive to sedatives and opioids. These drugs can cause respiratory depression and may even trigger myxoedema coma, so they are used with caution.

Answer

D · They break the drugs down slowly and are more sensitive to them
16.Med-surg: neuro, endocrine & renal

Answer: C · Treat the low and report the pattern so the evening dose is reviewed

Why this is the answer

Nocturnal hypoglycaemia must be treated. A high morning glucose after a night-time low may reflect rebound (the Somogyi effect) or a separate cause; in either case the evening insulin regimen needs review. Giving extra insulin at night would make the hypoglycaemia worse.

Answer

C · Treat the low and report the pattern so the evening dose is reviewed
17.Med-surg: GI, perioperative & oncology

Answer: B · Soon after an acute soft tissue injury, to reduce swelling

Why this is the answer

Cold reduces swelling, bleeding and nerve conduction in acute injuries. It is wrapped and applied for short periods and avoided on areas with poor circulation or sensation. Heat is better for muscle spasm and stiffness.

Answer

B · Soon after an acute soft tissue injury, to reduce swelling
18.Med-surg: GI, perioperative & oncology

Answer: C · Rebound hypoglycaemia

Why this is the answer

Stopping PN suddenly can cause hypoglycaemia because insulin levels stay high for a while. Glucose is monitored, and a glucose infusion may be given according to local policy.

Answer

C · Rebound hypoglycaemia
19.Maternity & obstetric nursing

Answer: B · Isotretinoin

Why this is the answer

Isotretinoin causes severe birth defects, so pregnancy must be prevented during treatment and for a period afterwards. Paracetamol is the usual analgesic in pregnancy, and levothyroxine should be continued.

Answer

B · Isotretinoin
20.Maternity & obstetric nursing

Answer: A · Left atrial pressure rises above right atrial pressure

Why this is the answer

With the first breaths, pulmonary resistance falls and more blood returns to the left atrium, while cord clamping lowers right-sided pressure. The higher left atrial pressure pushes the flap of the foramen ovale shut.

Answer

A · Left atrial pressure rises above right atrial pressure
21.Pediatric nursing

Answer: C · Separate them by at least 4 weeks

Why this is the answer

Two live injected vaccines are given either on the same day or at least 4 weeks apart. A shorter gap can reduce the immune response to the second vaccine.

Answer

C · Separate them by at least 4 weeks
22.Pediatric nursing

Answer: C · Take the dose in the morning, and monitor appetite, sleep and growth

Why this is the answer

Stimulants can reduce appetite and cause insomnia, so they are given early in the day. Height, weight, blood pressure and heart rate are monitored during treatment.

Answer

C · Take the dose in the morning, and monitor appetite, sleep and growth
23.Mental health nursing

Answer: A · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."

Why this is the answer

Personal contact outside the therapeutic relationship crosses a professional boundary. The nurse explains the boundary kindly and redirects to appropriate after-discharge support.

Answer

A · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
24.Mental health nursing

Answer: B · Withhold the next dose and inform the prescriber promptly

Why this is the answer

A level of 1.8 mmol/L is above the therapeutic range and toxicity can worsen quickly. The nurse withholds the dose, looks for signs of toxicity and informs the prescriber.

Answer

B · Withhold the next dose and inform the prescriber promptly
25.Nursing math & unit conversions

Answer: 9:15 PM

24-hour clock: from 1 PM onwards add 12 to the hour (3:45 PM = 15:45). Midnight to 12:59 AM is 00:00–00:59, and 12:00–12:59 PM stays 12:00–12:59. Going back, subtract 12 from hours 13–23 and add PM; hours 00 become 12 AM. Count time across midnight in two parts: up to 24:00 (00:00), then from 00:00 on.

Convert the hour

21 − 12 = 9 → PM

Answer

9:15 PM

Answer

9:15 PM
26.Nursing math & unit conversions

Answer: t = 425 min

24-hour clock: from 1 PM onwards add 12 to the hour (3:45 PM = 15:45). Midnight to 12:59 AM is 00:00–00:59, and 12:00–12:59 PM stays 12:00–12:59. Going back, subtract 12 from hours 13–23 and add PM; hours 00 become 12 AM. Count time across midnight in two parts: up to 24:00 (00:00), then from 00:00 on.

Before midnight

22:15 → 24:00 = 105 min

After midnight

00:00 → 05:20 = 320 min

Total

t = 105 + 320 = 425 min

Answer

t = 425 min
27.Dosage calculations

Answer: V = 3.4 mL

Drawing up a dose: volume = (prescribed dose/stock strength) × stock volume. Convert to the same units first, then check that the volume fits the syringe and lands on one of its graduations.

Dose from body weight

D = 2.5·34 = 85 mg

Volume

V = 85/25 = 3.4 mL

On the syringe

On this 10 mL syringe every small line is 0.2 mL.

Answer

V = 3.4 mL
28.Dosage calculations

Answer: V = 3.8 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

Dose from weight

12.5·12 = 150 mg

Volume

V = (150/200)·5 = 3.75 ≈ 3.8 mL

Answer

V = 3.8 mL
29.IV infusion rates

Answer: V = 400 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Rate in mL/h

50·60/60 = 50 mL/h

Volume

V = 50·8 = 400 mL

Answer

V = 400 mL
30.IV infusion rates

Answer: t = 9.4 h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Rate in mL/h

32·60/60 = 32 mL/h

Time left

t = 300/32 = 9.375 ≈ 9.4 h

Answer

t = 9.4 h
31.Pediatric & critical-care dosing

Answer: V = 7.1 mL

Heparin and insulin infusions: concentration = units in the bag/bag volume (units/mL). Pump rate (mL/h) = units per hour/concentration, and units per hour = mL/h × concentration. For a weight-based order, units/h = units/kg/h × weight first. A bolus volume = units needed/vial strength. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Units needed

80·89 = 7 120 units

Volume

V = 7120/1000 = 7.12 ≈ 7.1 mL

Answer

V = 7.1 mL
32.Pediatric & critical-care dosing

Answer: R = 4.5 mL/h

Titrated drips: first find the concentration in mcg/mL (mg × 1000/mL). For a weight-based order, mcg/min = mcg/kg/min × weight. Then mL/h = mcg/min × 60/concentration. Working backwards, mcg/kg/min = mL/h × concentration/(60 × weight). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Concentration

50 000/250 = 200 mcg/mL

Dose per hour

The order is per minute for the whole patient, so the weight is not needed.

15·60 = 900 mcg/h

Pump rate

R = 900/200 = 4.5 mL/h

Answer

R = 4.5 mL/h
33.IV fluids & fluid balance

Answer: B = 575 mL

Intake and output: intake counts everything that goes in (oral fluids, IV infusions, IV medications and flushes, tube feeds); ice chips count as half their volume. Output counts urine, drains, vomit and other losses. Balance = total intake − total output; a negative balance is a net loss. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Total intake

oral: 350 + 100 = 450 mL
IV infusion: 75·8 = 600 mL
IV antibiotic: 1·100 = 100 mL
total intake = 1150 mL

Total output

325 + 250 = 575 mL

Balance

B = 1150 − 575 = 575 mL

Answer

B = 575 mL

Positive: more fluid went in than came out.

34.IV fluids & fluid balance

Answer: t = 17 h

Infusion time: time (h) = volume to infuse (mL)/rate (mL/h); use the volume still left in the bag, not the bag size. Volume infused = rate × time. Convert decimal hours to hours and minutes with the fraction × 60 (0.5 h = 30 min, not 50 min). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

First part

125·2 = 250 mL
1000 − 250 = 750 mL left

Second part

750/50 = 15 h

Total time

t = 2 + 15 = 17 h

Answer

t = 17 h

That is about 17 h 00 min, so the bag runs out at about 11:30.

35.Clinical assessment scores

Answer: NEWS2 = 14

NEWS2 (National Early Warning Score 2, Royal College of Physicians 2017): score each of the seven parameters with the chart (respiration rate, SpO₂ on scale 1, air or supplemental oxygen, systolic blood pressure, pulse, consciousness on the ACVPU scale and temperature) and add the scores. Clinical risk: 0–4 low; a score of 3 in any single parameter low–medium; 5–6 medium; 7 or more high. A total of 5 or more needs an urgent response.

Score each parameter

RR 23/min → 2
SpO₂ 86% → 3
on oxygen → 2
SBP 88 mmHg → 3
HR 140/min → 3
alert (A) → 0
T 35.2 °C → 1

Add

NEWS2 = 2 + 3 + 2 + 3 + 3 + 0 + 1 = 14

Answer

NEWS2 = 14
36.Clinical assessment scores

Answer: low risk

Morse fall scale: six items. History of falling: no 0, yes 25. Secondary diagnosis: no 0, yes 15. Ambulatory aid: none, bed rest or nurse assistance 0; crutches, cane or walker 15; holding on to furniture 30. IV therapy or saline lock: no 0, yes 20. Gait: normal, bed rest or wheelchair 0; weak 10; impaired 20. Mental status: knows own limits 0; overestimates or forgets limits 15. The total runs from 0 to 125. Risk cut-offs differ between hospitals; a common set is 0–24 low, 25–44 moderate and 45 or more high.

Score each item

history of falling in the last 3 months: no → 0
secondary diagnosis: no → 0
ambulatory aid: none, bed rest or nurse assists → 0
IV therapy or saline lock: yes → 20
gait: normal, bed rest or wheelchair → 0
mental status: knows own limits → 0

Add

Morse total = 0 + 0 + 0 + 20 + 0 + 0 = 20

Risk level

20 → low risk

Answer

low risk
37.Arterial blood gas interpretation

Answer: uncompensated

Reading a blood gas (ROME): first the pH: below 7.35 is acidaemia, above 7.45 alkalaemia. Then find the value that explains it. PaCO₂ (normal 35–45 mmHg, 4.7–6.0 kPa) is the respiratory part and moves Opposite to the pH in a respiratory disorder; HCO₃⁻ (normal 22–26 mmol/L) is the metabolic part and moves in the same direction as the pH (Respiratory Opposite, Metabolic Equal). The other value shows the compensation: normal means uncompensated; abnormal in the direction that pulls the pH back while the pH is still abnormal means partially compensated; a normal pH with both values abnormal means fully compensated. Ranges differ slightly between laboratories; these are practice values.

ROME, value by value

pH 7.19: acidaemia (below 7.35)
PaCO₂ 43 mmHg: normal (35–45)
HCO₃⁻ 16 mmol/L: low (22–26)

Compensation

Clinically, also check the expected compensation: Winter’s formula expects PaCO₂ 30–34 mmHg, so the measured 43 mmHg points to an additional respiratory acidosis (a mixed disorder). The answer above is the ROME exam classification.

uncompensated

Answer

uncompensated
38.Arterial blood gas interpretation

Answer: AGc = 23 mmol/L

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Anion gap

AG = 144 − (111 + 13) = 20

Correction for albumin

20 + 0.25·(40 − 28) = 23 mmol/L

Answer

AGc = 23 mmol/L

Above about 12 after correction: a high anion gap.

39.ECG rhythm strip interpretation

Answer: supraventricular tachycardia (SVT)

Rhythm criteria (lead II): sinus rhythm has an upright P wave before every QRS, a constant PR of 0.12–0.20 s and a narrow QRS: normal sinus rhythm at 60–100/min, sinus bradycardia below 60, sinus tachycardia above 100. Atrial fibrillation: no P waves, a fibrillatory baseline and an irregularly irregular R–R. Atrial flutter: sawtooth flutter waves at about 250–350/min with a fixed conduction ratio such as 2:1 or 4:1. First-degree AV block: sinus rhythm with a constant PR above 0.20 s. Junctional rhythm: narrow QRS at 40–60/min with absent or inverted P waves (PR below 0.12 s, or P after the QRS). A PVC is an early, wide (0.12 s or more), bizarre QRS without a P wave, with the T wave in the opposite direction and usually a full compensatory pause; in bigeminy every second beat is a PVC. Narrow-complex tachycardia and pauses: supraventricular tachycardia (SVT) is a regular tachycardia at about 150–250/min with narrow QRS complexes; the P waves are usually not visible because they are hidden in the QRS complex or the T wave. Sinus tachycardia in an adult at rest is usually below about 150/min and has a visible P wave before every QRS; atrial flutter with 2:1 conduction often runs at about 150/min and shows sawtooth waves. In sinus arrest the sinus node stops firing for a moment: a pause with no P wave and no QRS whose length is not a whole number of P–P cycles (a pause of exactly two or three cycles points to sinus exit block instead).

Five steps

1. Rate: R–R = 6 small boxes, 1500 ÷ 6 ≈ 250 per minute.
2. Rhythm: regular, every R–R is 0.24 s.
3. P waves: none visible; at this rate they are hidden in the QRS complexes or the T waves.
4. PR interval: not measurable.
5. QRS: 0.06 s, narrow (below 0.12 s), so the rhythm starts above the ventricles.

Interpretation

supraventricular tachycardia (SVT)

Answer

supraventricular tachycardia (SVT)
40.ECG rhythm strip interpretation

Answer: third-degree (complete) AV block

AV blocks: march out the P waves and check which ones are followed by a QRS. First-degree: every P conducted, PR constant and above 0.20 s. Second-degree type I (Mobitz I, Wenckebach): the PR lengthens from beat to beat until one P wave is not conducted, then the cycle starts again (group beating). Second-degree type II (Mobitz II): the PR of the conducted beats stays constant, and P waves are suddenly not conducted; the QRS is often wide. Third-degree (complete) block: P waves and QRS complexes are each regular but independent, the PR varies at random and the atrial rate is faster than the escape rate (junctional 40–60/min with a narrow QRS, ventricular 20–40/min with a wide QRS). A 2:1 block cannot be called type I or type II from one strip.

Five steps

1. Rate: R–R = 45 small boxes, 1500 ÷ 45 ≈ 33 per minute.
2. Rhythm: R–R regular (1.80 s) and P–P regular (0.68 s), but the two are independent.
3. P waves: upright and regular at 88 per minute, but not linked to the QRS complexes; some hide in a QRS or a T wave.
4. PR interval: varies from beat to beat; there is no fixed relation.
5. QRS: 0.14 s, wide (0.12 s or more).

Interpretation

third-degree (complete) AV block

Answer

third-degree (complete) AV block

Type II and third-degree blocks are the ones that can suddenly progress, so textbooks rank them as more serious than type I.

This is independent practice material. ExamProblems is not affiliated with or endorsed by the organisation that runs this exam, and the exam name is used only to describe the content. NCLEX®, NCLEX-RN® and NCLEX-PN® are trademarks of the National Council of State Boards of Nursing, Inc. (NCSBN), which is not affiliated with ExamProblems and does not endorse it or vouch for its accuracy.

ExamProblems · examproblems.com/courses/nclex-rn-practice-questions